Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Character sheaves on disconnected groups, I


Author: G. Lusztig
Journal: Represent. Theory 7 (2003), 374-403
MSC (2000): Primary 20G99
Published electronically: September 10, 2003
Erratum: Represent. Theory 8 (2004), 179.
MathSciNet review: 2017063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we begin the study of character sheaves on a not necessarily connected reductive algebraic group $G$. One of the themes of this paper is the construction of a decomposition of $G$ into finitely many strata and of a family of local systems on each stratum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts of Technology, Cambridge, Massachu- setts 02139
Email: gyuri@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00204-8
PII: S 1088-4165(03)00204-8
Received by editor(s): May 14, 2003
Published electronically: September 10, 2003
Additional Notes: This work was supported in part by the National Science Foundation
Article copyright: © Copyright 2003 American Mathematical Society